# SDR USAA040298

- Difficulty date: May 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603100
- Condition: Delaminated
- Location: Nr 4 Slat
- Part time: 51,120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SURFACE TO CORE DELAMINATION 3 INCHES BY 2.5 INCH AREA, NR 4 SLAT TOP SURFACE INBOARD TRAILING EDGE.  INSTALLED NEW CORE AND EXT DOUBLER PER SRM 51-70-10.  (M)
